Loading [MathJax]/jax/output/CommonHTML/jax.js
World Scientific
Skip main navigation

Cookies Notification

We use cookies on this site to enhance your user experience. By continuing to browse the site, you consent to the use of our cookies. Learn More
×
Communications in Contemporary Mathematics cover

Volume 19, Issue 05 (October 2017)

No Access
On the asymptotic analysis of problems involving fractional Laplacian in cylindrical domains tending to infinity
  • 1650035

https://doi.org/10.1142/S0219199716500358

No Access
Elliptic-like regularization of a fully nonlinear evolution inclusion and applications
  • 1650037

https://doi.org/10.1142/S0219199716500371

No Access
On a determinantal inequality arising from diffusion tensor imaging
  • 1650044

https://doi.org/10.1142/S0219199716500449

No Access
Homotopy composition of cospans
  • 1650047

https://doi.org/10.1142/S0219199716500474

No Access
The Hirzebruch χy-genus and Poincaré polynomial revisited
  • 1650048

https://doi.org/10.1142/S0219199716500486

No Access
Boundary blow-up solutions to nonlocal elliptic equations with gradient nonlinearity
  • 1650051

https://doi.org/10.1142/S0219199716500516

No Access
Interface layer of a two-component Bose–Einstein condensate
  • 1650052

https://doi.org/10.1142/S0219199716500528

No Access
Second-order concentration on the sphere
  • 1650058

https://doi.org/10.1142/S0219199716500589

No Access
The fundamental theorems of affine and projective geometry revisited
  • 1650059

https://doi.org/10.1142/S0219199716500590

No Access
Rotation covariant local tensor valuations on convex bodies
  • 1650061

https://doi.org/10.1142/S0219199716500619

No Access
An integral formula in Kähler geometry with applications
  • 1650063

https://doi.org/10.1142/S0219199716500632

No Access
A rigidity problem on the round sphere
  • 1750001

https://doi.org/10.1142/S0219199717500018